# SDR CA990323020

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: ESC10304E4
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT CREW NOTED NR 1 ENGINE COULD NOT REACH SELECTED EPR WITH THROTTLE FULL FORWARD.  AT 35 KNOTS, A REJECTED TAKEOFF WAS ACTIONED.  MAINTENANCE CARRIED OUT A BITE TEST ON THE LEFT ELECTRONIC ENGINE CONTROL (EEC) AND FOUND AN INTERNAL FAULT.  THE EEC WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
